ResearcherID Thomson Reuters  

Adian, Sergei I
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: Q-5745-2016
URL: http://www.researcherid.com/rid/Q-5745-2016
ORCID: http://orcid.org/0000-0002-9212-761X
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Department of mathematical logic
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  4  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: C*-Simplicity of n-Periodic Products
 Author(s): Adyan, S. I.; Atabekyan, V. S.
 Source: Mathematical Notes Volume: 99 Issue: 5-6 Pages: 631-635 Published: MAY 2016
 Times Cited: 1
 DOI: 10.1134/S0001434616050011
added
14-Nov-16
2.  Title: Characteristic properties and uniform non-amenability of n-periodic products of groups
 Author(s): Adian, S. I.; Atabekyan, V. S.
 Source: Izvestiya Mathematics Volume: 79 Issue: 6 Pages: 1097-1110 Published: 2015
 Times Cited: 2
 DOI: 10.1070/IM2015v079n06ABEH002774
added
14-Nov-16
3.  Title: New Estimates of Odd Exponents of Infinite Burnside Groups
 Author(s): Adian, S. I.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 289 Issue: 1 Pages: 33-71 Published: MAY 2015
 Times Cited: 4
 DOI: 10.1134/S0081543815040045
added
14-Nov-16
4.  Title: Vladimir Petrovich Platonov (on his 75th birthday)
 Author(s): Adian, S. I.; Benyash-Krivets, V. V.; Buchstaber, V. M.; et al.
 Source: Russian Mathematical Surveys Volume: 70 Issue: 1 Pages: 197-201 Published: 2015
 Times Cited: 0
 DOI: 10.1070/RM2015v070n01ABEH004945
added
14-Nov-16
5.  Title: The Hopfian property of n-periodic products of groups
 Author(s): Adian, S. I.; Atabekyan, V. S.
 Source: Mathematical Notes Volume: 95 Issue: 3-4 Pages: 443-449 Published: MAR 2014
 Times Cited: 2
 DOI: 10.1134/S000143461403016X
added
14-Nov-16
6.  Title: On a method for proving exact bounds on derivational complexity in thue systems
 Author(s): Adian, S. I.
 Source: Mathematical Notes Volume: 92 Issue: 1-2 Pages: 3-15 Published: JUL 2012
 Times Cited: 0
 DOI: 10.1134/S0001434612070012
added
14-Nov-16
7.  Title: On a semicontinuous function
 Author(s): Novikov, P. S.; Adian, S. I.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 274 Issue: 1 Pages: 4-8 Published: OCT 2011
 Times Cited: 0
 DOI: 10.1134/S0081543811060022
added
14-Nov-16
8.  Title: Proof and Computation
 Author(s): Adian, Sergei; Beklemishev, Lev; Visser, Albert
 Source: Journal of Logic and Computation Volume: 21 Issue: 4 Pages: 541-542 Published: AUG 2011
 Times Cited: 0
 DOI: 10.1093/logcom/exp042
added
14-Nov-16
9.  Title: The Burnside problem on periodic groups and related questions
 Author(s): Adian, S. I.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 272 Pages: S2-S12 Published: APR 2011
 Times Cited: 3
 DOI: 10.1134/S0081543811030023
added
14-Nov-16
10.  Title: Once More on Periodic Products of Groups and on a Problem of A. I. Mal'tsev
 Author(s): Adyan, S. I.
 Source: Mathematical Notes Volume: 88 Issue: 5-6 Pages: 771-775 Published: DEC 2010
 Times Cited: 3
 DOI: 10.1134/S0001434610110179
added
14-Nov-16
publication(s)  
First Page Previous Page Page   of  4  Go Next Page Last Page
  Sort by:    Results per page: